# SDR IPXA1669503

- Difficulty date: September 23, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N325UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27751
- Aircraft time: 38,248 hours, 11,485 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: 113T220140G
- Part serial: 000094
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, RT WING - INBD MAIN FLAP, INBD AFT FLAP HINGE ARM FOUND CRACKED  RT WING - INBD MAIN FLAP HINGE ARM FITTING REPAIR IAW SRM 57-53-02-2R1, REPAIR 1, FIG 201, REV 50, ORG MAT'L 7075-T73 FORGING CRACK LENGTH AT INBD FLANGE IS 0.375" AND OTBD FLANGE 1.1".  DAMAGED CUTOUT IS 1.5" X 0.75" (2 LOCATIONS), THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR WITH 10134-2007-7075T6511 AS REPAIR ANGLE, REPAIR SIZE IS 2" X 4".
